标题:A Multistep Scheme for Decoupled Forward-Backward Stochastic Differential Equations
作者:Weidong Zhao
作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Sh 更多
通讯作者:Zhao, W(wdzhao@sdu.edu.cn)
通讯作者地址:[Zhao, WD]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:Numerical Mathematics: Theory, Methods and Applications
出版年:2016
卷:9
期:2
页码:262-288
DOI:10.4208/nmtma.2016.m1421
关键词:Decoupled forward-backward stochastic differential equations; backward; orthogonal polynomials; multi-step numerical scheme; error estimate;; numerical analysis
摘要:Upon a set of backward orthogonal polynomials, we propose a novel multi-step numerical scheme for solving the decoupled forward-backward stochastic differential equations (FBSDEs). Under Lipschtiz conditions on the coefficients of the FBSDEs, we first get a general error estimate result which implies zero-stability of the proposed scheme, and then we further prove that the convergence rate of the scheme can be of high order for Markovian FBSDEs. Some numerical experiments are presented to demonstrate the accuracy of the proposed multi-step scheme and to numerically verify the theoretical results.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84971290768&doi=10.4208%2fnmtma.2016.m1421&partnerID=40&md5=18fef0c9d33b93866194cb78802e682d
TOP